Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Geometric algebra for electrical and electronic engineers
Author: Chappell, J.M.
Drake, S.P.
Seidel, C.L.
Gunn, L.J.
Iqbal, A.
Allison, A.
Abbott, D.
Citation: Proceedings of the IEEE, 2014; 102(9):1340-1363
Publisher: IEEE
Issue Date: 2014
ISSN: 0018-9219
RMID: 0030007079
DOI: 10.1109/JPROC.2014.2339299
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.